Join the 'Avonex' group to help and get support from people like you.
We found 23 questions associated with the 'Avonex' topic.
Posted 5 Sep 2009 by • 19 answers
I have had a nurse come once a week to inject the Avonex because I am scared of needles and the side effects were horrible, chills, fever, pain, etc... I had every side effect that you could imagine, it got so bad that I was ready to stop the medication. But my dr has put me on copaxone, I ...
Posted 16 Oct 2011 by • 11 answers
Women abd give your thoughts and feelings on the subject you are not alone we can all maybe help each other through this difficult time! Jaime... litlmommag
Posted 21 Nov 2012 by • 1 answer
currently doing avonex shot
My Doc is giving "me" the choice of Px for MS and I've read till I'm ready to explodes. Please help?
Posted 19 Apr 2011 by • 3 answers
pretty self explanatory, no clue which medication to choose - Avonex, Copaxone, Betaseron, Rebif...
Posted 14 Sep 2011 by • 3 answers
Is there a prescription that is given for anxiety that is compatible with it and with avonex? Any advise would be helpful! Thank you Litlmommag
Posted 14 Jan 2014 by • 3 answers
... and I'm not sure how to get it through security and keep it cold
Posted 3 Mar 2011 by • 2 answers
i am not sure if i should because of the side affects of skin cancer. what should i do? please help thanks
Posted 28 Nov 2013 by • 2 answers
Hello I am a boy of 19 years from Belgium and in December 2012 was found by me Ms?ow I take 9 to 10 months, the Avonex Pen, I think this will help. In the beginning it did its job well, but two weeks ago, around the same time that it was found in 2012, Ms. it starts back in the same way. (steps got ...
Posted 20 Jun 2015 by • 1 answer
I have been on Avonex for 17 years with only mild side effects such as headache, achy feeling for 24-36 hrs. Recently I have developed a red blotchy rash on my neck that itches. It show up about 18 hrs after injecting. I have not change anything related to cosmetics that could have been a factor.
Posted 4 Mar 2018 by • 2 answers
I am 29 years old. I just got diagnosed with MS two months ago and I have gotten all of the MRIs and Lumbar puncture. I have my next appointment with my Neuro coming up and he gave me the option to choose my medication. I think I have decided on Avonex, but I am nervous because I have no family ...
Posted 22 Nov 2009 by • 1 answer
Posted 2 Dec 2009 by • 1 answer
I take the shot and do not react for about 5-6 hours... but I react for a full week. (only my 2nd shot now) The first time, the reactions ended after day 2, now I am up to 6 days. I feel tired and talking is just too much effort. I can work, but my vision seems worse and my joints are absolutely ...
Posted 6 May 2010 by • 1 answer
I started on avonex a month ago and the day after the injections isnt bad. But 3 to 4 days later I start having stomach pain, and severe flu symptoms 2 days before I am due for the next injection.. Since I take the shot on Sundays, come the week end, I am sick in bed. Has anyone else had these ...
Posted 13 Mar 2011 by • 1 answer
Posted 26 Apr 2014 by • 1 answer
I have used this drug for two weeks, and in this period I have numbness in my hands and fingers but my hands have power. As if it they drop off and then it becomes well. I do not have this problem in time of sleep. What is my problem? Can you help me?
Related Condition Support Groups
Avonex Patient Information at Drugs.com
- Avonex Information for Consumers
- Avonex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avonex (detailed)